# SDR IPXA0163593

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY AUXILIARY LIGHT IS INOP.  RELAMPED LAVATORY AUXILIARY LIGHT ASSY IAW AMM 33-24-00-00. OPS CHECK GOOD IAW AMM 33-51-00-05. OK FOR SERVICE.
